×

zbMATH — the first resource for mathematics

Immersions of manifolds. (English) Zbl 0113.17202

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Raoul Bott, The stable homotopy of the classical groups, Proc. Nat. Acad. Sci. U.S.A. 43 (1957), 933 – 935. · Zbl 0093.03401
[2] R. Lashof and S. Smale, On the immersion of manifolds in euclidean space, Ann. of Math. (2) 68 (1958), 562 – 583. · Zbl 0097.38805
[3] W. S. Massey, On the cohomology ring of a sphere bundle, J. Math. Mech. 7 (1958), 265-289. · Zbl 0089.39204
[4] John Milnor, On the immersion of \?-manifolds in (\?+1)-space, Comment. Math. Helv. 30 (1956), 275 – 284. · Zbl 0070.40202
[5] -, On the relationship between differentiable and combinatorial manifolds, Princeton University, 1956, Mimeographed.
[6] John Milnor, On manifolds homeomorphic to the 7-sphere, Ann. of Math. (2) 64 (1956), 399 – 405. · Zbl 0072.18402
[7] G. F. Paechter, The groups \?\?(\?_{\?,\?}). I, Quart. J. Math. Oxford Ser. (2) 7 (1956), 249 – 268. · Zbl 0073.18402
[8] Stephen Smale, Regular curves on Riemannian manifolds, Trans. Amer. Math. Soc. 87 (1958), 492 – 512. · Zbl 0081.38103
[9] Stephen Smale, The classification of immersions of spheres in Euclidean spaces, Ann. of Math. (2) 69 (1959), 327 – 344. · Zbl 0089.18201
[10] Norman Steenrod, The Topology of Fibre Bundles, Princeton Mathematical Series, vol. 14, Princeton University Press, Princeton, N. J., 1951. · Zbl 0054.07103
[11] J. H. C. Whitehead, On \?\textonesuperior -complexes, Ann. of Math. (2) 41 (1940), 809 – 824. · Zbl 0025.09203
[12] Hassler Whitney, Topological properties of differentiable manifolds, Bull. Amer. Math. Soc. 43 (1937), no. 12, 785 – 805. · Zbl 0018.23902
[13] Hassler Whitney, On regular closed curves in the plane, Compositio Math. 4 (1937), 276 – 284. · Zbl 0016.13804
[14] Hassler Whitney, On the topology of differentiable manifolds, Lectures in Topology, University of Michigan Press, Ann Arbor, Mich., 1941, pp. 101 – 141. · Zbl 0063.08233
[15] -, Singularities of a smooth \( n\)-manifold in \( (2n - 1)\)-space, Ann. of Math. vol. 41 (1940) pp. 809-824.
[16] Hassler Whitney, Differentiable manifolds, Ann. of Math. (2) 37 (1936), no. 3, 645 – 680. · Zbl 0015.32001
[17] W. T. Wu, Classes caractéristiques et i-carrés d’une variété, Comptes Rendus Academie des Science vol. 230 (1950) pp. 508-511. · Zbl 0035.11002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.